headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2020
» 2019
» 2018
Vol. 67, Issue 4
Vol. 67, Issue 3
Vol. 67, Issue 2
Vol. 67, Issue 1
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

The strong Popov form of nonlinear input–output equations; pp. 193–206

(Full article in PDF format) https://doi.org/10.3176/proc.2018.3.01


Authors

Zbigniew Bartosiewicz, Ewa Pawłuszewicz, Małgorzata Wyrwas, Ülle Kotta, Maris Tõnso

Abstract

The equivalence transformations are applied to bring a system of nonlinear input–output (i/o) equations into a nonlinear equivalent of the Popov form, called the strong Popov form, under the assumption that the i/o equations already are in the strong row-reduced form.

Keywords

discrete-time systems, input–output models, non-commutative polynomials, strong Popov form.

References

1. Bartosiewicz , Z. , Belikov , J. , Kotta , Ü. , Tõnso , M. , and Wyrwas , M. On the transformation of a nonlinear discrete-time input–output system into the strong row-reduced form. Proc. Estonian Acad. Sci. , 2016 , 65 , 220–236.
https://doi.org/10.3176/proc.2016.3.02

2. Bartosiewicz , Z. , Kotta , Ü. , Pawłuszewicz , E. , Tõnso , M. , and Wyrwas , M. Transforming a set of nonlinear input-ouput equations into Popov form. In 2015 IEEE 54th Annual Conference on Decision and Control (CDC) : December 15–18 , 2015. Osaka , Japan , Proceedings. Piscataway , N.J. , 2015 , 7131–7136.
https://doi.org/10.1109/CDC.2015.7403344

3. Beckermann , B. , Cheng , H. , and Labahn , G. Fraction-free row reduction of matrices of Ore polynomials. J. Symb. Comput. , 2006 , 41 , 513–543.
https://doi.org/10.1016/j.jsc.2005.10.002

4. Cheng , H. and Labahn , G. Output-sensitive modular algorithms for polynomial matrix normal forms. J. Symb. Comput. , 2007 , 42 , 733–750.
https://doi.org/10.1016/j.jsc.2007.03.001

5. Conte , G. , Moog , C. H. , and Perdon , A. M. Algebraic Methods for Nonlinear Control Systems. Springer , London , 2007.
https://doi.org/10.1007/978-1-84628-595-0

6. Davis , P. , Cheng , H. , and Labahn. G. Computing Popov form of general Ore polynomial matrices. In Proceedings of Milestones in Computer Algebra , Tobago. 2008 , 149–156.

7. Farb , B. and Dennis , R. K. Noncommutative Algebra. Springer , New York , 1993.
https://doi.org/10.1007/978-1-4612-0889-1

8. Kojima , C. , Rapisarda , P. , and Takaba , K. Canonical forms for polynomial and quadratic differential operators. Systems & Control Letters , 2007 , 56 , 678–684.
https://doi.org/10.1016/j.sysconle.2007.06.004

9. Kotta , Ü. , Bartosiewicz , Z. , Nõmm , S. , and Pawluszewicz , E. Linear input-output equivalence and row reducedness of discretetime nonlinear systems. IEEE Trans. Autom. Control , 2011 , 56 , 1421–1426.
https://doi.org/10.1109/TAC.2011.2112430

10. Middeke , J. A Computational View on Normal Forms of Matrices of Ore Polynomials. PhD thesis , Johannes Kepler University , Linz , 2011.

11. Sriniwas , G. R. , Arkun , Y. , Chien , I.-L. , and Ogunnaike , B. A. Nonlinear identification and control of a high-purity distillation column: a case study. J. Process Control , 1995 , 5 , 149–162.
https://doi.org/10.1016/0959-1524(95)97302-9

12. Van der Schaft , A. J. On realization of nonlinear systems described by higher-order differential equations. Math. Syst. Theory , 1987 , 19 , 239–275.
https://doi.org/10.1007/BF01704916

 
Back

Current Issue: Vol. 69, Issue 1, 2020




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December